Share Facebook
Crohn's Disease Forum » Your Story » Humira delayed side effects


10-23-2012, 10:13 AM   #1
kelie
 
Join Date: Oct 2012
Humira delayed side effects

Hi everyone I'm new here and looking for some feedback. Started Humira Friday evening. Monday about lunch time I started to feel extremely cold, pain in lower back, spread to spine and neck, headache, extreme lethargy and slightly quickened breathing. legs and arms tingling. Had experienced a severe anaphylaxis to an iron infusion so I know it wasn't that severe however I think it was a delated reaction of some sort.Has ANYONE ever experienced any type of delayed reaction, days later like me, to their Humira? Doctor is sold this is what it was BUT me and the emergency room crew do too. Thanks!
10-23-2012, 11:01 AM   #2
Angrybird
Moderator
 
Angrybird's Avatar
 
Join Date: Nov 2011
Location: Cambridge, United Kingdom

My Support Groups:
Hello and welcome to the forum

I do not have any experiences with Humira myself but we do have a sub forum dedicated to this that is worth checking out: http://www.crohnsforum.com/forumdisplay.php?f=59. Out of interest is this the only med you are currently on?

AB
xx
__________________
Angrybird

DX: Crohns July 2002
Surgery: Ileocecal Resection Sept 2011
Now:Tummy behaving itself and new mummy to baby Nicholas
Current Meds: 6-MP 75mg,B12 injections every 3 months
Previous Meds: Budesonide, Prednisone, Remicade, Pentesa,Hydroxychlorequine,Azathioprine (tried twice) and Methotrexate
10-23-2012, 10:27 PM   #3
David
Co-Founder
 
David's Avatar
 
Join Date: Feb 2006
Location: Naples, Florida
Hi Kelie and welcome

I'm sorry about the bad reaction, you poor thing

Angrybird pointed you in the right direction but I wanted to take a minute to welcome you and let you know we're here for you anytime you need us.

All my best to you.
Reply

Crohn's Disease Forum » Your Story » Humira delayed side effects
Thread Tools


All times are GMT -5. The time now is 12:07 AM.
Copyright 2006-2017 Crohnsforum.com